# SDR DALA1120509870

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 832 LBL-10 GUSSET GOUGED.  GOUGE FOUND TO BE OUT OF LIMITS 90 PERCENT MAT. LOSS IAW SRM 53-01 FIG 1.  REMOVED GUSSET, FABBED NEW ONE FROM .032" 7075-0 AND HEAT TREATED TOT6 ON TRAVELER #24961416.  INSTALLED NEW GUSSET IAW SRM 51-30-5 AND 51-10-3.
